MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR

SPACELABS HEALTHCARE XHIBIT CENTRAL STATION; CENTRAL STATION REMOTE MONITOR
Model Number 96102
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Asystole (4442)
Date of Event 03/13/2026
Type of Reportable Event Death
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that a patient expired after leads were removed and clinical staff were unaware.A spacelabs healthcare field service engineer (fse) went on site and pulled xhibit central station (xcs) logs from three different xcs that were monitoring the patient.The logs were provided to a spacelabs healthcare product support specialist (pss).The pss reviewed the logs and confirmed that the xcss alarmed for both asystole and leads off.The leads off alarms were found to have escalated from medium to high priority as expected.At this time no device malfunction was observed with the xcs station and it was determined that the system alarmed appropriately.

Brand Name
XHIBIT CENTRAL STATION
Common Device Name
CENTRAL STATION REMOTE MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24841570
Report Number3010157426-2026-00075
Device Sequence Number15902517
Product Code MHX
UDI-Device Identifier10841522100345
UDI-Public(01)10841522100345
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K122146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown